# SDR UIEA2020101602262

- Difficulty date: October 15, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,896 hours, 25,264 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP EICAS ON SHORT FINAL.  CHECKED PRESSURE SWITCH AND CONNECTOR.  OPERATIONS AND INDICATION OF FWD FUEL PUMP OK, PER MM 28-42-01 AND FIM 28-22 FAULT TREE 827.
